# SDR MASA99026

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1/2 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6132 - DSM-PHX - UPON TAKEOFF ROLL, THE NR 1 AND NR 2 MLG TIRES BLEW OUT.  THE CREW ABORTED TAKEOFF AND PARKED ON THE TAXI WAY.  THE CAUSE OF THE TIRES BLOWING OUT IS CURRENTLY UNDER INVESTIGATION.  (M)
